# SDR SWIA201024405

- Difficulty date: June 8, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 36,270 hours, 51,072 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT INOP.  (FLT 6449)  REPAIRED BROKEN WIRE.
